# SDR DALA1312016708

- Difficulty date: April 9, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 43,688 hours, 16,223 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1680-1718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN DECK PLATE BS 1680 AND 1718, BL 0 TO RBL 54.  REPAIRED IAW SRM 53-60-51, FIG 201, REPAIR 2.
